# SDR RAIA00308219

- Difficulty date: August 21, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 15,405 hours, 17,497 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 31055017
- Part serial: 2486164
- Condition: Defective
- Location: Lt Engine
- Part time: 277 hours, 344 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5595-FWA- LEFT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE INLET TEMP SENSOR.
